Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: trying to fix sexual side effects CraigD

Posted by psychlover on January 10, 2004, at 19:15:29

In reply to Re: trying to fix sexual side effects psychlover, posted by CraigD on January 10, 2004, at 19:11:52

Amantadine sounds scary.

I take WB XL 300 mg once a day.

If you initiate sex and then want to watch TV a couple of minutes later, that doesn't sound like an arousal problem. That sounds like something else.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:psychlover thread:298669
URL: http://www.dr-bob.org/babble/20040109/msgs/299136.html